Síguenos en Twitter     Síguenos en Facebook     Síguenos en YouTube     Siguenos en Linkedin     Correo Salutsantjoan     Gmail     Dropbox     Instagram     Google Drive     StumbleUpon     StumbleUpon     StumbleUpon     StumbleUpon     StumbleUpon     StumbleUpon     StumbleUpon     StumbleUpon

SOBRE EL AUTOR **

My photo
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES & RELATED

Search

Content:

Thursday, April 7, 2022

Digoxin Toxicity

REBEL EM - Febrero 21, 2022 - By Santiago Lopez, Katrina D’Amore, John Kashani
Post Peer Reviewed By: Anand Swaminathan and Salim R. Rezaie
Take Home Points
  • Although the overall prevalence of digoxin toxicity seems to be decreasing, one must think of this toxicity when facing a patient with bradycardia and “something else”
  • Obtain a 12 lead EKG, serum electrolytes and serum digoxin level initially
  • Digoxin toxicity may mimic several different EKG patterns
  • “Scooped” ST segments signify that the patient is taking digoxin (“dig effect”) and is not an indication of digoxin toxicity
  • Simple doses to remember for Digibind
    • 5 vials in hemodynamically stable patients
    • 10 vials in unstable patients
    • 20 vials in the setting of cardiac arrest
    • Of note: consult your pharmacy to see how many vials are available at your local hospital